On the least squares adjustment of arbitrary inconsistent linear equations

Cvetkov B. (1963) On the least squares adjustment of arbitrary inconsistent linear equations. Survey Review, 17 128: 89-95. doi:10.1179/sre.1963.17.128.89


Author Cvetkov B.
Title On the least squares adjustment of arbitrary inconsistent linear equations
Journal name Survey Review   Check publisher's open access policy
ISSN 1752-2706
Publication date 1963-04-01
Sub-type Article (original research)
DOI 10.1179/sre.1963.17.128.89
Volume 17
Issue 128
Start page 89
End page 95
Total pages 7
Subject 1901 Art Theory and Criticism
1903 Journalism and Professional Writing
2205 Civil and Structural Engineering
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 01:12:18 EST by System User